Aa
Aa
A
A
A
Close
Avatar universal

Hydrocodone & Stomach Pain

I have been taking hydrocodone recreationally for some time. I am well aware of the effects, and I started taking them just for pain, but I am hooked now. I am going to be getting help when my family returns from vacation this weekend.

However I wanted to check on something:
I have been taking 5-6 hydrocodone (7.5mg / 750 each) and I realize taking that 6th one puts me over the 4000mg/ace per day. I always had a bit of nausea but nothing too bad. I took a break for about a week, and started two days ago. The first day I vomitted. Yesterday (day two), I felt sick to my stomach for hours. I decided to try ONE more time today, to see if I should be concerned about some more serious health effects. Right now I have very little stomach pain, but I rarely do when I first take it. (Took 5 about 20 minutes ago) Usually it gets bad after a couple hours.

Should I be concerned? I am really looking for some good information.
I am 19 years old and about 180 pounds, 5'10".
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I am not sure I read it right... do you take 5-6 pills throughout the day or did I read that you took 5 pills at a time?

It is good that you are aware of the maximum dosage of apap per day but you need to understand that addiction to opiates is ALWAYS a progressive thing due to tolerance. You will never hit just the right dose and be able to stay at that forever.

And just another fyi... the medical community is now saying that anything over 3000 mgs of apap per day should be the maximum so you are now over the limit. Not to mention, if I did read it right that you are taking 5 pills at once then even if you do stay under the max daily limit it is still gonna be hard on your liver if you take that max dosage all at once.

You are young, not taking the super strong stuff and not a large amount. Take a week to get over the physical part  and 6 months to get totally over the emotional part... this is the easiest it will be for you now.
Helpful - 0
Avatar universal
Of course you should be concerned, addiction kills and destroys our lives. Your 19 man, I hope you do seek help because addiction is progressive and becomes that much tougher to stop. I am happy to hear you admit you want help, that is a big step. This is a great support group and you will learn a lot here, so stick around. The best way to stop this stomach pain is to get a grip on these pills and quit. Easier said than done, but with a lil bit of help and learning tools to stay clean, it becomes easier. It took me a few bottoms and near death experience to finally see the light, don't wait till your at that point. Best of luck and keep posting.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.